# SDR IXXA07SMN142S

- Difficulty date: April 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 200
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR LOCATED AT FS 1725 LONGERON 16.5 RIGHT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEET 1, 3 AND 5, DC8 SRM 51-1-20D, DC8 SRM 53-2-1 FIGURE 7 SHEET 1, 3 AND 5, DC8 SRM 53-5-1 FIGURE 1 ITEM "D", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
